# SDR N6WA2015112401

- Difficulty date: November 24, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 27,762 hours, 18,897 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 18CD CARPET IS IN A UNSECURE POSITION.  SECURED CARPET AT ROW 18 CD IAW AMM 25-25-01.  NO OTHER DEFECTS NOTED AT THIS TIME.
